Correction: Machine learning in internet financial risk management: A systematic literature review.
Autor: | Tian X, Tian Z, Khatib SFA, Wang Y |
---|---|
Jazyk: | angličtina |
Zdroj: | PloS one [PLoS One] 2024 Jun 27; Vol. 19 (6), pp. e0306364. Date of Electronic Publication: 2024 Jun 27 (Print Publication: 2024). |
DOI: | 10.1371/journal.pone.0306364 |
Abstrakt: | [This corrects the article DOI: 10.1371/journal.pone.0300195.]. (Copyright: © 2024 Tian et al. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.) |
Databáze: | MEDLINE |
Externí odkaz: | |
Nepřihlášeným uživatelům se plný text nezobrazuje | K zobrazení výsledku je třeba se přihlásit. |